Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Small child suffering from red blotchy rashes on soles of feet, palms of hands, skin colored bumps on legs. Causes?

My daughter is 20 months old. 1 week ago the palms of her hands and the soles of her feet started to have a bright red, blotchy rash on them. Several days later she developed small skin colored bumps all over her legs. Now she seems to be having a hard time sleeping, she keeps rubbing her hands and scratching her palms. Otherwise she seems to feel fine--no fever . Do you know what this could be?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  483
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
General & Family Physician 's  Response

It can be a viral eczematous condition. You may apply calamine lotion to the affected body parts thrice daily.

It is usually self-limiting, should go away soon.

You may consult a pediatrician for anti-allergic or anti-histamine syrup to bring down the scratching.

I wish her a speedy recovery.

Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor